Mefenamic Acid+Paracetamol is used for pain relief and fever. It relieves pain and inflammation in conditions like rheumatoid arthritis, osteoarthritis and menstrual pain. It is also used to treat mild to moderate pain.
How Mefenamic Acid + Paracetamol works
Mefenamic Acid + Paracetamol is a combination of two medicines: Mefenamic Acid and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
- Mefenamic Acid + Paracetamol helps relieve abdominal cramps.
- Take it with food to prevent an upset stomach.
- It may cause dizziness and sleepiness. Don’t drive or do anything that requires mental focus until you know how it affects you.
- If you get diarrhea while taking this medicine, stop taking it and consult your doctor.
- Avoid consuming alcohol while taking Mefenamic Acid + Paracetamol as it can cause excessive drowsiness and increase your risk of stomach problems.
- Your doctor may regularly monitor your kidney function, liver function and levels of blood components if you are taking this medicine for long-term treatment.
- Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.